# SDR ASAA2021061835408

- Difficulty date: June 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750118
- Condition: Cracked
- Location: Bs 727i-727g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H CARGO TRACK IS CRACKED AT RADIUS AT STA 727G, 727H, AND 727I. GROUNDED - YES. CUT OUT DAMAGED SECTION OF TRACK AND ACCOMPLISHED PERMANENT REPAIR IAW B737-900 SRM 53-00-53-2R-3.
